# SDR 06FDEA0792

- Difficulty date: February 21, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ABA8320505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT FOUND WITH CORROSION AT STATION 435   RBL 27-95.  FORWARD CABIN FLOOR SUPPORT CORROSION AT STATION 435 RBL 27-95. REMOVED AND FOUND WITHIN LIMIT AS PER SRM 53-00-01 FIGURE 1A VOLUME I.  MATERIAL ORIGINAL THICKNESS= 0.080", MATERIAL REMOVED=0.007", REMAINING THICKNESS=0.073".  REWORKED AREA REPROTECTED AS PER SRM 51-21-01 VOLUME II AND PAINT TOUCHED UP AS PER SRM 51-21-02 VOLUME II.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
